# SDR ANCF2016042901

- Difficulty date: April 29, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A318-111
- Aircraft serial: 2377
- Aircraft time: 30,874 hours, 23,338 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Vibration
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE ACFT VIBRATION FELT AT FL 290 WITH A SPEED OF APROX 290 KTS & THROUGHOUT 260 KTS VIBRATION STOPPED.  IAW TSM 05-50-00-810-801-A IDENTIFICATION OF THE CAUSE OF INFLIGHT AIRFRAME VIBRATIONS & OR NOISES WAS ACCOMPLISHED IAW TSM TASK 27-30-00-810-850-A.  AIRFRAME VIBRATION DUE TO THE ELEVATOR WAS ACCOMPLISHED.  IAW AMM TASK 27-34-00-200-001-A, CHECK OF THE ELEVATOR SERVO CONTROLS & HINGE BEARINGS FOR EXCESSIVE PLAY & CONDITION WAS ACCOMPLISHED.  IAW AMM TASK 55-16-42-000-001 & 55-16-42-400-001-A THE HINGE ARM END FITTINGS 1 - 6 ON LT ELEVATOR WERE REPLACED & OPERATIONAL TEST WAS SATISFACTORY.
